Journal article icon

Journal article

The influence function for self-equilibrating forces on a semi-infinite wedge

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1243/03093247JSA249

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
Journal:
JOURNAL OF STRAIN ANALYSIS FOR ENGINEERING DESIGN
Volume:
42
Issue:
5
Pages:
351-359
Publication date:
2007-07-05
DOI:
EISSN:
2041-3130
ISSN:
0309-3247
URN:
uuid:ab1e1e6f-97d1-4de0-9128-af5be77270a8
Source identifiers:
63493
Local pid:
pubs:63493

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP